Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



On the solvability of semilinear operator equations and elliptic boundary value problems

Authors: Melvyn S. Berger and Martin Schechter
Journal: Bull. Amer. Math. Soc. 78 (1972), 741-745
MSC (1970): Primary 47H15, 35J60
MathSciNet review: 0303374
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. M. Landesman and A. C. Lazer, Nonlinear perturbations of linear elliptic boundary value problems at resonance, J. Math. Mech. 19 (1969/1970), 609–623. MR 0267269
  • 2. L. Nirenberg, An application of generalized degree to a class of nonlinear problems, Troisième Colloque sur l’Analyse Fonctionnelle (Liège, 1970) Vander, Louvain, 1971, pp. 57–74. MR 0413207
  • 3. S. A. Williams, A sharp sufficient condition for solution of a nonlinear elliptic boundary value problem, J. Differential Equations 8 (1970), 580–586. MR 0267267

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 47H15, 35J60

Retrieve articles in all journals with MSC (1970): 47H15, 35J60

Additional Information